Alert archive / Louisiana / Tornado Warnings in 2019
Tornado Warning 67, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Jun 6, 2019, 10:42 AM CDT for Saint John the Baptist Parish, Louisiana. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2019, 10:42 AM CDT (15:42 UTC)
- Expired
- Jun 6, 2019, 11:15 AM CDT
- In force
- 33 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 9:40 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 3.7 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2679 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 11.5
The text
As transmitted.
128
WFUS54 KLIX 061542
TORLIX
LAC095-061615-
/O.NEW.KLIX.TO.W.0067.190606T1542Z-190606T1615Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
1042 AM CDT Thu Jun 6 2019
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
Northeastern St. John The Baptist Parish in southeastern
Louisiana...
* Until 1115 AM CDT.
* At 1042 AM CDT, a severe thunderstorm capable of producing a
tornado was located 7 miles north of Laplace, moving northeast at
25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northeastern St. John The Baptist Parish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
If on or near area lakes and waterways, get away from the water and
move to safe shelter immediately. If you can hear thunder, you are
close enough to be struck by lightning. Severe thunderstorms can
produce large capsizing waves, even on small bodies of water. Move
into dock and seek safe shelter now! Do not be caught on the water
in a thunderstorm.
&&
LAT...LON 3028 9032 3024 9036 3022 9041 3018 9043
3015 9043 3013 9046 3017 9050 3020 9045
3023 9043 3026 9043 3029 9040 3028 9037
3030 9035
TIME...MOT...LOC 1542Z 226DEG 20KT 3018 9046
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
KLG1 follow-up statement
656
WWUS54 KLIX 061556
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1056 AM CDT Thu Jun 6 2019
LAC095-061615-
/O.CON.KLIX.TO.W.0067.000000T0000Z-190606T1615Z/
St. John The Baptist LA-
1056 AM CDT Thu Jun 6 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR
NORTHEASTERN ST. JOHN THE BAPTIST PARISH...
At 1055 AM CDT, a severe thunderstorm capable of producing a tornado
was located 11 miles north of Laplace, moving northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern St. John The Baptist Parish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
If on or near area lakes and waterways, get away from the water and
move to safe shelter immediately. If you can hear thunder, you are
close enough to be struck by lightning. Severe thunderstorms can
produce large capsizing waves, even on small bodies of water. Move
into dock and seek safe shelter now! Do not be caught on the water
in a thunderstorm.
&&
LAT...LON 3028 9032 3024 9036 3022 9041 3020 9042
3022 9044 3023 9043 3026 9043 3029 9040
3028 9037 3030 9035
TIME...MOT...LOC 1555Z 226DEG 20KT 3023 9040
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
KLGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Jun 6, 4:03 AM CDT, 6 hours 39 minutes earlier.
Area forecast discussion, Jun 6, 4:03 AM CDT, 6 hours 39 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
403 AM CDT Thu Jun 6 2019
.SHORT TERM...
A very interesting system this morning. The synoptic part of this
system is acting like a cold front and warm front apexed at a sfc
low over SW LA. The warm frontal portion of this is over our area
leading to light to moderate steady rainfall, which has been
beneficial to the area so far. Some heavier rain rates could occur
with the line of sh/ts as they move through today. For this
reason, the flood watch will be left in place for now but rain
totals will be lowered a bit and WPC has taken the entire area
down from Moderate risk to slight for excessive rainfall. The
south shore will get a reprieve for a short time this morning, but
will see a line of heavy sh/ts move through during the day. The
entire area will get a much needed dry window starting this
evening through the overnight hours. Then another round of sh/ts
Friday, but at the moment, it looks as if we should be able to
benefit from the lack of rainfall overnight as to handle the
rainfall for Friday. This is the reason for not extending the
watch through Friday for now, unless models differ over the next
12 hours. Winds will rise today as the sfc low and line of sh/ts
moves east. So we will see a quite breezy day today as winds rise
to around 15-20mph with gusts as high as 30mph for a few locations
possible.
A coastal flood advisory will be issued this morning through 4pm
today. This will be mainly for those areas adjacent to gulf waters
and somewhat for a few areas along the northshore of Lake
Pontchartrain. Not enough water has piled into the lake to consider
an advisory for the west most side of the lake. The timing should be
from late morning through mid afternoon. This should remain as more
of a nuissance flooding issue of some secondary roadways outside
hurricane protection levees.
As if this weren't enough. We will also see a chance for an isolated
severe thunderstorm today. All modes will be possible. One would
think that hail would not be a problem, but earlier this morning
there is such a severe thundestorm containing hail offshore east
of St.Bernard Parish.
&&
.AVIATION...
Ceilings for most terminals will remain from OVC020-030 today a few
sites will have some lowered temp ceilings around BKN005 but should
rapidly lift during the morning. Should see a generous lift to
ceilings during the late afternoon and evening hours today becoming
OVC120 into Friday morning. Light to moderate rainfall will remain
for areas over mainly northshore areas this morning while a line of
sh/ts will move through affecting each terminal through mid to late
morning and early afternoon. This all moves east and only light
showers will be left overnight for several areas. Southerly winds
will be moderate today and may be sustained at 15-20 with gusts up
to 30 possible.
&&
.MARINE...
Winds will remain out of the S today but will be quite strong around
20-25kt and a deep fetch. This should occur over all marine areas
into the night hours and will be posting a small craft advisory
through tonight for all areas. These flags may be dropped for those
marine zones that drop below criteria late tonight. Deep tropical
moisture will also continue to surge over the northern gulf today. A
few thundestorms associated with this moisture could become strong
to severe over some of the marine areas. Thunderstorms will form and
move northerly and could produce wind speeds in excess of 34kt, very
heavy rainfall, and waterspouts today. Conditions should improve a
bit over the weekend.
&&
.DECISION SUPPORT...
DSS code: Orange.
Deployed: None.
Activation: None.
Activities: River Flood Warnings. Slight to Moderate risk heavy
rainfall today through Friday.
Slight risk severe today.
Coastal flood advisory.
Decision Support Services (DSS)
Code Legend Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or high
visibility event; Marginal risk severe or excessive rain.
Yellow = Heightened impacts with short-fused watch, warning or
advisory issuances; radar support for Slight risk severe or
excessive rain.
Orange = High Impacts; Enhanced risk severe; nearby
tropical events; HazMat or other large episodes.
Red = Full engagement for Moderate to high risk of severe and/or
excessive rain; direct tropical threats; Events of National
Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 84 71 87 69 / 100 30 90 60
BTR 86 73 88 72 / 100 30 80 60
ASD 86 74 89 73 / 100 30 80 60
MSY 87 77 89 75 / 90 40 70 60
GPT 84 76 86 75 / 100 30 90 70
PQL 84 73 88 73 / 100 30 90 80
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through this evening for LAZ034>037-039-040-
046>050-056>072.
Coastal Flood Advisory until 4 PM CDT this afternoon for LAZ040-
062-064-066>070.
GM...Small Craft Advisory until 7 AM CDT Friday for GMZ530-532-534-
536-538-550-552-555-557-570-572-575-577.
MS...Flash Flood Watch through this evening for MSZ068>071-077-
080>082.
Coastal Flood Advisory until 4 PM CDT this afternoon for
MSZ080>082.
GM...Small Craft Advisory until 7 AM CDT Friday for GMZ532-534-536-
538-550-552-555-557-570-572-575-577.
&&Hazardous weather outlook, Jun 6, 10:32 AM CDT, 10 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 1032 AM CDT Thu Jun 6 2019 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-070345- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 1032 AM CDT Thu Jun 6 2019 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Today and Tonight There is a slight risk of severe thunderstorms today. The main threat from severe thunderstorms will be isolated tornadoes and damaging winds. A Flash Flood Watch is in effect through evening. Periods of heavy rainfall are expected with additional amounts of 1 to 3 inches expected today with isolated higher amounts possible. Rain rates at times may approach 2 to 3 inches per hour and cause flash flooding. A Coastal Flood Advisory is in effect for coastal parishes of Southeast Louisiana and Mississippi coast. Strong south to southwest winds over the coastal areas and astronomical high tide will yield minor coastal flooding and inundation in the lowest lying in flood prone areas of Southeast Louisiana and Coastal Mississippi. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Showers and thunderstorms are expected to continue each day Friday through Sunday. A few storms may become strong, capable of producing gusty winds, frequent lightning and periods of heavy rainfall. Locally heavy rainfall could result in ponding of water on roadways and in areas of poor drainage. Isolated flash flooding will also be possible Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested at this time.
In the hours before
Local storm report, Jun 6, 9:17 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
917 AM CDT THU JUN 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM TSTM WND DMG 1 SSW WESTMINSTER 30.39N 91.10W
06/06/2019 EAST BATON ROUGE LA EMERGENCY MNGR
DAMAGE TO BUILDING AND MULTIPLE CARS OVERTURNED. PHOTO OF
CARS OVERTURNED ON SOCIAL MEDIA. POSSIBLE TORNADO.
0825 AM TSTM WND DMG 4 W DENHAM SPRINGS 30.48N 91.03W
06/06/2019 EAST BATON ROUGE LA EMERGENCY MNGR
TREE DOWN ON HOUSE ON 4200 BLOCK OF SARASOTA DR.
&&Local storm report, Jun 6, 9:25 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
925 AM CDT THU JUN 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD BATON ROUGE 30.45N 91.13W
06/06/2019 EAST BATON ROUGE LA 911 CALL CENTER
REPORTS OF MULTIPLE ROADS AND CARS FLOODED ACROSS BATON
ROUGE.
&&Special weather statement, Jun 6, 9:29 AM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service New Orleans LA
929 AM CDT Thu Jun 6 2019
LAZ037-048>050-071-072-061515-
Livingston-Ascension-St. Helena-Northern Tangipahoa-Southern
Tangipahoa-East Baton Rouge-
929 AM CDT Thu Jun 6 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ASCENSION...SOUTHERN
ST. HELENA...LIVINGSTON...WESTERN TANGIPAHOA AND EASTERN EAST BATON
ROUGE PARISHES...
At 929 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles northeast of Watson to
Donaldsonville. Movement was northeast at 30 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Baton Rouge, Hammond, Denham Springs, Gonzales, Donaldsonville,
Greensburg, Amite, Walker, Amite City, Livingston, Independence,
Sorrento, Roseland, French Settlement, Albany, Port Vincent,
Springfield, Montpelier, Geismer and Watson.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3090 9048 3033 9051 3030 9056 3024 9059
3007 9106 3067 9099 3072 9088 3072 9085
3074 9085
TIME...MOT...LOC 1429Z 223DEG 25KT 3064 9088 3010 9102
KLGLocal storm report, Jun 6, 10:01 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1001 AM CDT THU JUN 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM TSTM WND DMG BATON ROUGE 30.45N 91.13W
06/06/2019 EAST BATON ROUGE LA 911 CALL CENTER
DAMAGE TO BUILDING AND CARS FLIPPED AT 8585 PICARDY IN
BATON ROUGE. TIME ESTIMATED.
0830 AM TSTM WND GST 4 ENE BATON ROUGE 30.47N 91.06W
06/06/2019 E65.00 MPH EAST BATON ROUGE LA TRAINED SPOTTER
ROOF AND STRUCTURAL DAMAGE ON WOODDDALE BLVD NEAR FLORIDA
BLVD. IN BATON ROUGE.
0830 AM TSTM WND DMG 6 NE BATON ROUGE 30.51N 91.05W
06/06/2019 EAST BATON ROUGE LA 911 CALL CENTER
SEVERAL HOMES WITH STORM DAMAGE OFF BRILLOCK AVE. IN
COMITE HILLS WEST SUBDIVISION.
0910 AM TORNADO 3 E PRAIRIEVILLE 30.30N 90.92W
06/06/2019 ASCENSION LA TRAINED SPOTTER
TREES DOWN ON HOMES AND WIRES DOWN OFF HIGHWAY 44 IN EAST
SIDE OF PRAIRIEVILLE. STRONG ROTATION INDICATED ON RADAR.
&&
MEGANWILLocal storm report, Jun 6, 10:21 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1021 AM CDT THU JUN 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TORNADO PAINCOURTVILLE 29.99N 91.05W
06/06/2019 ASSUMPTION LA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED TORNADO DAMAGED POWER LINES
AND CAUSED MINOR STRUCTURAL DAMAGE
&&
MEGANWILLocal storm report, Jun 6, 10:24 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1024 AM CDT THU JUN 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM TORNADO 6 N CONVENT 30.11N 90.83W
06/06/2019 ST. JAMES LA LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED A TORNADO 6 MILES NORTH OF
CONVENT THAT PRODUCED DOWNED TREES AND POWER LINES.
&&
MEGANWILThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:01 PM CDT | Special Marine Warning | LIX | 44 min | |
| Jun 6, 1:16 AM CDT | Special Marine Warning | LIX | 59 min | |
| Jun 6, 2:14 AM CDT | Special Marine Warning | LIX | 61 min | |
| Jun 6, 3:14 AM CDT | Special Marine Warning | LIX | 61 min | |
| Jun 6, 4:00 AM CDT | Coastal Flood Advisory | LIX | Saint Bernard | 12 hr |
| Jun 6, 4:04 AM CDT | Small Craft Advisory | LIX | 24 hr | |
| Jun 6, 4:18 AM CDT | Special Marine Warning | LIX | 57 min | |
| Jun 6, 4:40 AM CDT | Special Marine Warning | LIX | 35 min | |
| Jun 6, 5:13 AM CDT | Special Weather Statement | LIX | Iberville, Pointe Coupee, West Feliciana | 62 min |
| Jun 6, 5:15 AM CDT | Special Marine Warning | LIX | 60 min | |
| Jun 6, 6:08 AM CDT | Areal Flood Advisory | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 112 min |
| Jun 6, 6:27 AM CDT | Flash Flood Warning | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 3 hr |
| Jun 6, 7:23 AM CDT | Areal Flood Advisory | LIX | Ascension, East Baton Rouge, Iberville, Livingston, West Baton Rouge | 3 hr |
| Jun 6, 7:54 AM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston, West Baton Rouge | 6 hr |
| Jun 6, 8:07 AM CDT | Special Weather Statement | LIX | East Baton Rouge | 38 min |
| Jun 6, 8:41 AM CDT | Special Weather Statement | LIX | Livingston | 49 min |
| Jun 6, 8:55 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Iberville | 35 min |
| Jun 6, 9:04 AM CDT | Tornado Warning | LIX | Livingston | 26 min |
| Jun 6, 9:09 AM CDT | Tornado Warning | LIX | Ascension, East Baton Rouge, Livingston | 36 min |
| Jun 6, 9:14 AM CDT | Special Weather Statement | LIX | Assumption | 31 min |
| Jun 6, 9:20 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Lafourche, Saint James | 40 min |
| Jun 6, 9:26 AM CDT | Tornado Warning | LIX | Ascension, Assumption, Saint James | 34 min |
| Jun 6, 9:28 AM CDT | Tornado Warning | LIX | Livingston | 32 min |
| Jun 6, 9:29 AM CDT | Special Weather Statement | LIX | Ascension, Livingston | 46 min |
| Jun 6, 9:47 AM CDT | Severe Thunderstorm Warning | LIX | Lafourche, Terrebonne | 28 min |
| Jun 6, 9:48 AM CDT | Flash Flood Warning | LIX | Livingston, Saint Helena, Tangipahoa | 3 hr |
| Jun 6, 9:54 AM CDT | Tornado Warning | LIX | Ascension, Livingston, Saint James, Saint John the Baptist | 36 min |
| Jun 6, 9:57 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Lafourche, Livingston, Saint Charles, Saint James and 3 more | 48 min |
| Jun 6, 10:01 AM CDT | Special Marine Warning | LIX | 59 min | |
| Jun 6, 10:07 AM CDT | Special Marine Warning | LIX | 83 min | |
| Jun 6, 10:13 AM CDT | Tornado Warning | LIX | Ascension, Livingston, Saint John the Baptist, Tangipahoa | 32 min |
| Jun 6, 10:14 AM CDT | Severe Thunderstorm Warning | LIX | Lafourche, Saint Charles, Terrebonne | 31 min |
| Jun 6, 10:37 AM CDT | Tornado Warning | LIX | Lafourche, Saint James, Saint John the Baptist | 23 min |
| Jun 6, 10:40 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Livingston, Saint James, Saint John the Baptist, Saint Tammany, Tangipahoa | 50 min |
| Jun 6, 10:43 AM CDT | Special Marine Warning | LIX | 62 min | |
| Jun 6, 10:44 AM CDT | Special Weather Statement | LIX | Lafourche, Saint Charles, Terrebonne | 61 min |
| Jun 6, 11:01 AM CDT | Tornado Warning | LIX | Saint John the Baptist, Tangipahoa | 29 min |
| Jun 6, 11:16 AM CDT | Special Weather Statement | LIX | Orleans | 59 min |
| Jun 6, 11:25 AM CDT | Special Weather Statement | LIX | Saint Tammany | 35 min |
| Jun 6, 11:30 AM CDT | Special Marine Warning | LIX | 2 hr | |
| Jun 6, 11:42 AM CDT | Special Marine Warning | LIX | 63 min | |
| Jun 6, 11:46 AM CDT | Tornado Warning | LIX | Saint Tammany, Tangipahoa | 29 min |
| Jun 6, 11:55 AM CDT | Special Weather Statement | LIX | Saint Tammany | 35 min |
| Jun 6, 11:57 AM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans | 2 hr |
| Jun 6, 12:09 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 36 min |
| Jun 6, 12:13 PM CDT | Tornado Warning | LIX | Jefferson, Orleans | 34 min |
| Jun 6, 12:27 PM CDT | Special Weather Statement | LIX | Saint Tammany | 33 min |
| Jun 6, 12:27 PM CDT | Tornado Warning | LIX | Orleans, Saint Bernard | 23 min |
| Jun 6, 12:30 PM CDT | Special Weather Statement | LIX | Jefferson | 30 min |
| Jun 6, 12:31 PM CDT | Special Marine Warning | LIX | 89 min | |
| Jun 6, 12:42 PM CDT | Special Marine Warning | LIX | 93 min | |
| Jun 6, 12:56 PM CDT | Special Marine Warning | LIX | 34 min | |
| Jun 6, 12:58 PM CDT | Special Weather Statement | LIX | Plaquemines | 92 min |
| Jun 6, 1:28 PM CDT | Special Marine Warning | LIX | 32 min | |
| Jun 6, 1:57 PM CDT | Special Marine Warning | LIX | 93 min |
Nearby
Tornado Warnings in Louisiana, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.